# SDR DALA13002316307

- Difficulty date: December 24, 2012
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OPEN HOLE HFEC INSPECTION ON NR 3 RT MAIN ENTRY DOORWAY UPPER AFT CORNER FASTENER HOLES,  FOUND ONE CRACK ON BEARSTRAP AT 2ND HOLE OF 2ND ROW FROM BELOW DOUBLER AREA CLASSIFIED AS 'LARGE'.  REPAIRED IAW PRI 509724-14AD  REV 0,1,3,5 DATED 09 JAN 20 13 19:14.  PRI 509724-14AD, REV 0,1,3,5 COMPARED WITH ERA 509724-14, REV O FOUND IN COMPLIANCE.
